# SDR IPXA10558274

- Difficulty date: January 22, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 189,091 hours, 12,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1516.5-1526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3 REPAIR VALIDATION REQUIRED FOR 459-F1-03, EXISTING REPAIR DOUBLER AT BS 1516.5-1526 BETWEEN STR. 23R-25R.  REMOVED DOUBLER, ENLARGED CUTOUT IN SKIN & INSTALLED REPAIR DOUBLER PE IAW SRM 53-00-01-2R 2.
